# SDR HALA2018081400374

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 116 hours, 25 cycles
- Engine: PW1133G
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 1018328
- Part serial: LGGUAK0574
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 116 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE IGNITER A, FAULTED ON START.  REPLACED THE NR 2 ENGINE IGNITER A IAW AMM 74-21-01-000-801-A.  PERFORMED AN OPS TEST IAW 74-00-00-710-802-A, OPS OK FOR AUDIBLE TEST. RAN THE NR 2 ENGINE AND IGNITER FAULT RETURNED.  REPLACED THE NR 2 ENGINE EXCITER IAW AMM 74-11-01. AUDIBLE TEST PASSED, RAN THE NR 2 ENG AND FAULT DID NOT REAPPEAR. OK FOR SERVICE.
